The Annals of Probability

A Cyclically Catalytic Super-Brownian Motion

Klaus Fleischmann and Jie Xiong

Full-text: Open access

Article information

Source
Ann. Probab., Volume 29, Number 2 (2001), 820-861.

Dates
First available in Project Euclid: 21 December 2001

Permanent link to this document
https://projecteuclid.org/euclid.aop/1008956694

Digital Object Identifier
doi:10.1214/aop/1008956694

Mathematical Reviews number (MathSciNet)
MR1849179

Zentralblatt MATH identifier
1017.60099

Keywords
Catalyst reactant superprocess duality martingale problem cyclic reaction global segregation of neighboring types finite time survival extinction strong Markov selection stochastic equation

Citation

Fleischmann, Klaus; Xiong, Jie. A Cyclically Catalytic Super-Brownian Motion. Ann. Probab. 29 (2001), no. 2, 820--861. doi:10.1214/aop/1008956694. https://projecteuclid.org/euclid.aop/1008956694


Export citation

References

  • [1] Boerlijst, M. C. and Hogeweg P. (1995). Spatial gradients enhance persistence of hypercycles. Phys. D 88 29-39.
  • [2] Bramson, M. and Griffeath, D. (1989). Flux and fixation in cyclic particle systems. Ann. Probab. 17 26-45.
  • [3] Cox, J. T., Dawson, D. A., Klenke, A. and Perkins, E. A. (2000). On the growth of one-type blocks in the mutually catalytic branching model on Zd. Unpublished manuscript.
  • [4] Cox, J. T. and Klenke, A. (2000). Recurrence and ergodicity of interacting particle systems. Probab. Theory Related Fields 116 239-255.
  • [5] Cox, J. T., Klenke, A. and Perkins, E. A. (2000). Convergence to equilibrium and linear systems duality. In Stochastic Models (L. G. Gorostiza and B. G. Ivanoff, eds.) 41-66. Amer. Math. Soc., Providence, RI.
  • [6] Dawson, D. A., Etheridge, A. M., Fleischmann, K., Mytnik, L., Perkins, E. A. and Xiong,
  • J. (2000). Mutually catalytic branching in the plane: finite measure states. Preprint 615, WIAS Berlin.
  • [7] Dawson, D. A., Etheridge, A. M., Fleischmann, K., Mytnik, L., Perkins, E. A. and
  • Xiong, J. (2001). Mutually catalytic branching in the plane: infinite measure states. WIAS Berlin, Preprint 633.
  • [8] Dawson, D. A. and Fleischmann, K. (2000). In Infinite Dimensional Stochastic Analysis 145-170. Royal Netherlands Academy of Arts and Sciences, Amsterdam.
  • [9] Dawson, D. A. and Fleischmann, K. (2000). Catalytic and mutually catalytic superBrownian motions. WIAS Berlin, Preprint 546.
  • [10] Dawson, D. A., Fleischmann, K., Mytnik, L., Perkins, E. A. and Xiong, J. (2001). Mutually catalytic branching in the plane: uniqueness. Preprint 641, WIAS Berlin.
  • [11] Dawson, D. A. and Perkins, E. A. (1998). Long-time behavior and coexistence in a mutually catalytic branching model. Ann. Probab. 26 1088-1138.
  • [12] Durrett, R. (1995). Ten lectures on particle sytems. Lecture Notes in Math. 1608 97-201. Springer, Berlin.
  • [13] Durrett, R. and Levin S. A. (1998). Spatial aspects of interspecific competition. Theoret. Population Biol. 53 30-43.
  • [14] Dynkin, E. B. (1994). An Introduction to Branching Measure-valued Processes. Amer. Math. Soc., Providence, RI.
  • [15] Eithier, S. N. and Kurtz, T. G. (1986). Markov Process: Characterization and Convergence. Wiley, New York.
  • [16] Freund, J. and Schimansky-Geier, L. (1999). Diffusion in discrete ratchets. Phys. Rev. E 60 1304-1309.
  • [17] Gravner, J. and Griffeath, D. (1998). Cellular automaton growth on z2: theorems, examples, and problems. Adv. in Appl. Math. 21 241-304.
  • [18] Ikeda, N. and Watanabe, S. (1981). Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam.
  • [19] Jacod, J. and Shiryaev, A. N. (1987). Limit Theorems for Stochastic Processes. Springer, Berlin.
  • [20] Kallianpur, G. and Xiong, J. (1995). Stochastic Differential Equations in InfiniteDimensional Spaces. IMS, Hayward, CA.
  • [21] Krylov, N. V. (1993). The selection of a Markov process from a Markov system of processes Izv. Akad. Nauk SSSR Ser. Mat. 37 691-708 (in Russian).
  • [22] Merino, S. (1996). Cyclic competition of three species in the time periodic and diffusive case. J. Math. Biol. 34 789-809.
  • [23] Mitoma, I. (1985). An -dimensional inhomogeneous Langevin equation. J. Funct. Anal. 61 342-359.
  • [24] Molina, A., Gonzalez, J. and Lopez-Tenes, M. (1998). Application of the superposition principle to the study of CEC, CE, EC and catalytic mechanisms in cyclic chronopotentiometry III. J. Math. Chem. 23 277-296.
  • [25] Mollison, D., ed. (1995). Epidemics Models: Their Structure and Relation to Data. Cambridge Univ. Press.
  • [26] Mueller, C. and Perkins, E. A. (2000). Extinction for two parabolic stochastic PDEs on the lattice. Ann. Inst. H. Poincar´e Probab. Statist., 36 301-338.
  • [27] Mytnik, L. (1998). Uniqueness for a mutually catalytic branching model. Probab. Theory Related Fields 112 245-253.
  • [28] Revuz, D. and Yor, M. (1991). Continuous Martingales and Brownian Motion. Springer, Berlin.
  • [29] Rogers, L. C. G. and Williams, D. (1987). Diffusions, Markov Processes, and Martingales 2. It o Calculus. Wiley, Chichester.
  • [30] Rujigrok, Th. and Rujigrok, M. (1997). A reaction-diffusion equation for a cyclic system with three components. J. Statist. Phys. 87 1145-1164.
  • [31] Shiga, T. (1994). Two contrasting properties of solutions for one-dimensional stochastic partial differential equations. Canad. J. Math. 46 415-437.
  • [32] Stroock, D. W. and Varadhan, S. R. S. (1979). Multidimensional Diffusion Processes. Springer, Berlin.
  • [33] Swart, J. M. (1999). Clustering of linearly interacting diffusions and universality of their long-time distribution. Preprint, Kathol. Univ. Nijmegen. Available at http://www-math.sci.kun.nl/math/onderzoek/reports/reports nl.html.
  • [34] Tribe, R. (1995). Large time behavior of interface solutions to the heat equation with Fisher- Wright white noise. Probab. Theory Related Fields 102 289-311.
  • [35] Walsh, J. B. (1986). An introduction to stochastic partial differential equations. ´Ecole d' ´Et´e de Probabilit´es de Saint-Flour XIV. Lecture Notes in Math. 1180 266-439. Springer, Berlin.
  • [36] Williams, D. (1991). Probability with Martingales. Cambridge Univ. Press.